One-dimensional Compressible Navier-Stokes Equations with Temperature Dependent Transport Coefficients and Large Data

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

57 Scopus Citations
View graph of relations

Author(s)

  • Hongxia LIU
  • Tong YANG
  • Huijiang ZHAO
  • Qingyang ZOU

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)2185-2228
Journal / PublicationSIAM Journal on Mathematical Analysis
Volume46
Issue number3
Online published26 Jun 2014
Publication statusPublished - 2014

Link(s)

Abstract

This paper is concerned with the Cauchy problem of the one-dimensional compressible Navier–Stokes equations with degenerate temperature dependent transport coefficients which satisfy conditions from the consideration in kinetic theory. A result on the existence and uniqueness of a globally smooth nonvacuum solution is obtained provided that the (γ − 1) · (H3(R)-norm of the initial perturbation)< C for some positive constant C independent of γ − 1. Here γ > 1 is the adiabatic gas constant. This is a Nishida–Smoller type global solvability result with large data.

Research Area(s)

  • Compressible Navier-Stokes equations, global solution with large data, temperature dependent transport coefficients, Nishida–Smoller type result

Download Statistics

No data available